# SDR DALA1304263757

- Difficulty date: February 10, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: UNK
- Aircraft time: 37,777 hours, 14,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO BE 6" LONG BY 3" HOLE IN FUSELAGE SKIN,  4 FEET BELOW THE R1 DOOR.  DAMAGE REPAIRED IAW  ERA 511462-REV ORIGINAL.
